MathSciNet Relay Station
MathSciNet bibliographic data
MR159239 46.65 (47.55)
Breuer, M.; Cordes, H. O. On Banach algebras with $\sigma $-symbol. J. Math. Mech. 13 1964 313–323.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement